# SDR DALA2015032902499

- Difficulty date: March 28, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 52,326 hours, 23,696 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL CENTER FITTING RT AT AFT GALLEY AREA .  MEASURES APPROXIMATELY L=0.376", W=0.231", D=0.002", SSI 534147.  REPLACED CENTER FITTING RT AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
